# SDR 04FDEA00960

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DENT MARK FOUND ON OUTBOARD NOSE SURFACE AREA OF SLAT NR 6.  DENTED AREA AT LH WING OUTBOARD NOSE SURFACE OF SLAT NR 6 TRIMMED AS   PER SRM 57-00-01, FIG.7, VOL. I. REPAIR PARTS FABRICATED & INSTALLED AS PER SRM 57-00-01, FIG.7,   VOL.I & SRM 51-35-01, VOL.II.
